# SDR FDEA202112063018

- Difficulty date: December 6, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050312
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   SURFACE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A.# 1-5750-  T0365888 PART 1 STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RH WING-   OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER N00439 ATTACHED E.A.# 1-5750-T0365888   PART 1 FOR DETAILS.
